706?1280258259
Vitamin B6 Toxicity User Group
Symptoms List
About This Group:

Vitamin B6 is a water-soluble vitamin that can result in nerve damage when too much is taken in the form of supplements. B6 is found naturally in most grains such as flax and wheat. Many vitamin supplements and diet pills also contain more than the daily requirements of vitamin B6. B6 toxicity, also known as B6 overdose, is rare and most doctors are unfamiliar with it. It's becoming more common as manufacturers are adding B6 supplements to many vitamins and fortifying cereals. Symptoms commonly include a feeling of pins and needles, like nails being driven into you, generally in your hands and feet or anywhere else in your body where you've sustained nerve damage in the past. However, instead of pain, symptoms may include numbness. Either is refered to as neuropathy. Anytime you eat foods with certain forms of vitamin B in them (B1, B3, B6), your symptoms worsen for many hours. B6 toxicity is usually reversible by avoiding foods with vitamin B in them for 6 months to 3 years.

Founded by Meganamy on July 27, 2010
46 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Symptoms List

The few available resources list common B6 toxicity symptoms as a feeling of pins and needles in hands and feet. There seem to be many other symptoms.

Please, list your symptoms here.
4 Comments
Blank
Avatar_f_tn
• Stabbing pain in breasts, mainly near areolas. Like someone’s driving hundreds of nails into my breasts
• Tingling in fingers and palms of hands
• Fatigue – sleep 10-12 hours a night, when I used to get by on 6
Blank
Avatar_f_tn
My symptoms are: Chronic and severe numbness and nerve pain in all of my teeth. Burning mouth, head pressure and head pains, jaw pain and facial numbness. Heart palipatations, fatigue, muscle aches and cracking, snapping, popping of joints (there is no pain, just noisy joints). Occasional tingling and prickling sensations throughout my body and difficulty walking at times. Brain feels like it on fire and I experience the sensation that my blood running through my veins is burning. Very weird or what!!!!
Does anyone have this? I don't have good days yet, only tolerable and those tolerable days only give me 3-4 hours before I start to feel my symptoms intensify.
Blank
Avatar_f_tn
This are some of the symptoms I have experience since before diagnosis till now.  Stopped all supplements completely on October 8, 2009!
Extreme Depression
Extreme Exhaustion
Pins/Needles/Tingling (Sandpaper Feeling)
Zaps/Stabs/Shocks
Muscle Fascillations-Twitching/Burning/Cramping/Squeezing
Pain
Increase in Skin Eruptions - Pimples, Popped Blood Vessels and Spider Veins
Nausea
Headaches
Toothaches
Extreme Emotion Swings
Irregular Heart Beat/Palpations
Nerve Pain/Pulsing/Burning
Anxiety
Sleeplessness
Thyroid Difficulty - was already medically controlled hypo, but went wacko!
Eye Flakes
Ringing Ears
Snapping/Cracking/Popping
Chills
Also, had minor difficulty with walking.  My right foot seemed heavier, and had severe cramping in thighs, buttocks, and hip.
Also, greatly effected my 'weaker' spot in my body - my lower back where I have scoliosis and stenosis.  
Well, that is all for now.
Jennifer
Blank
Avatar_f_tn
Symptoms that started before I stopped b6:

Tingling in head
left had numbness and tingling
left hand weakness- could not use thumb
hypersensitive skin - painful to very light touch
- this moved around, right thigh to right arm, to left lower back to left arm etc
pins/pricks/needles in my foot
tingling in foot and leg
weakness in Right leg to the point I couldnt walk
fatigue - severe
anxiety
muscle twitches/fasiculation
buzzing/vibrating - like there was a cell phone vibrating on me
pressure in right side of head/temple - like muscle tighness
occasional tingling in lip
electrical currents/shocks, random, anywhere
shivers in random parts of body
SEVERE anxiety - worried about this being something more serious

Level was 141 NMOL/L in range of 20-93 -  had taken no supplements for one week before the test was run

STILL have symptoms - tingling, electrical current, random numbness, weakness in leg, pressure/muscle tightness in temple,symptoms come and go and are not consistent 6 weeks after stopping the b6.  







Blank
Recent Activity
Avatar_f_tn
Blank
nutrinut_bob commented on "Lyme Disease Ma...
Feb 02
Avatar_m_tn
Blank
Gager1 joined this group
Welcome them!
Dec 05
Avatar_f_tn
Blank
denver13 joined this group
Welcome them!
Dec 02
MedHelp Health Answers
Related Tags